# SDR SWAA2021110319884

- Difficulty date: September 17, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER MAIN SILL WEB BS 455 TO BS 480 STGR 25-R; SEVERAL FASTENER HOLES WITH EVIDENCE OF SURFACE CORROSION.  REMOVED CORROSION ON AREAS AT FWD CARGO DOOR LOWER MAIN SILL WEB IAW SRM 51-10-02-0G-0.  PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW NDT PART 4 51-00-00 PROCE 3. MIN THICK 0.039'. CORROSION MIN THICKNESS 0.044'. AFTER PERFORMED UT THICKNESS ON REWORKED AREAS .ORIGINAL MATERIAL 0.045' MATERIAL LOSS 0.001 MATERIAL REMAINING 0.044', FOUND TO BE WITHIN LIMITS IAW SRM 53-30-53-15-0L-1, FIGURE 103, DETAIL D.   DIMENSION FOUND WITHIN LIMITS.  APPLIED ALODINE AND PRIMER ON AREAS IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804.
